Benzo Buddies maniacs demand hallucinating Ashton devotee keep tapering

Paranoia
« on: July 07, 2016, 09:34:17 pm »

[Buddie]

Hello everyone!
I need all the help and advice I can get about this topic. It’s really embarrassing for me to talk about, but it’s a real serious issue and it’s causing severe pain in my life. I was on clonazapam .5 mg 1x a day for 5 years for anxiety and insomnia. I am currently off of it and am going through a Nasty withdrawal. I got off of it because I noticed that things were getting bad for me. Anxiety was getting worse, insomnia would happen even when I took the pill sometimes, I developed ocd on this drug. And this is the topic I want to discuss..the ocd. I have/developed irrational fears of thinking someone is going to kill me. It can be anyone, if my mom just yells at me I think she is going to kill me. Literally. If my brother is sad, I think he’s going to kill us. If I don’t do my check..there is someone in my room going to hurt me. Now that I haven’t taken clonazapam
For a few days it’s getting worse. I did do a taper off of this drug. I realize I’m probably going through withdrawal, but I seriously can’t sleep at night not only because of the withdrawal, but because of these rediculous thoughts. My mind can’t calm itself down anymore, so when a thought comes in…regardless of how nuts it is..it sticks and my body reacts in fear and panic. I’m struggling with insomnia because I can’t get these crazy thoughts out. Last night I thought there were bombs placed in my room. I know I’m sleep deprived and being on clonazapam I haven’t gotten good sleep in 5 years…but how can I control these thoughts. Please talk some sense into me. I’m falling apart. I’m 23 years old, and going through a lot.

Re: Paranoia
« Reply #1 on: July 09, 2016, 12:23:33 am »

[Buddie]

Hi […], you did the right thing and stopped taking the pills. I cannot say they gave me OCD but I do know the bad thoughts are part of this. I have all kinds of crazy intrusive thoughts and we just have to tell ourselves the reality of the situation. Like your mom or your brother probably are not going to kill you, well I don’t know them maybe they will, just a little joke. That is beside the point my craziest thoughts are around suicide and I have to tell myself I’m never going to go through with it so why do I keep telling myself I will. I cannot answer that question myself. But I’m sure it is all part of this difficult thing we are going through.

Re: Paranoia
« Reply #2 on: July 09, 2016, 06:06:35 am »

[Buddie]

You were tapering too fast. I would go back to .5 and try again tapering much slower. OCD feeds on anxiety and so once you will go back to .5 you will have relief. It may take a few times until you learn how your body reacts to the withdrawal so don’t look at this as a failure. I now gone back to my original dose again because I tapered too fast. Everyone has different way they react to withdrawal and take different time to taper off. You need to give yourself time and keep trying.

Leave a Reply

Your email address will not be published. Required fields are marked *